Advanced  
兰州大学机构库

Search Results

Help

Item hits: (Results 1-10 of 57)

Items/Page:    Sort:
LONG-TIME BEHAVIOR OF STOCHASTIC REACTION-DIFFUSION EQUATION WITH DYNAMICAL BOUNDARY CONDITION [期刊论文]
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2017, 卷号: 22, 期号: 7, 页码: 2627-2650
Yang, L;  Yang, MH
View/Download:51/0
 
INVARIANT MEASURES FOR COMPLEX-VALUED DISSIPATIVE DYNAMICAL SYSTEMS AND APPLICATIONS [期刊论文]
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2017, 卷号: 22, 期号: 6, 页码: 2427-2446
Li, X;  Shen, WX;  Sun, CY
View/Download:31/0
 
AN ALMOST PERIODIC MALARIA TRANSMISSION MODEL WITH TIME-DELAYED INPUT OF VECTOR [期刊论文]
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2017, 卷号: 22, 期号: 4, 页码: 1525-1546
Qiang, LZ;  Wang, BG
View/Download:44/0
 
DYNAMICS OF A NONLOCAL DISPERSAL SIS EPIDEMIC MODEL [期刊论文]
COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, 2017, 卷号: 16, 期号: 3, 页码: 781-797
Yang, FY;  Li, WT(李万同)
View/Download:38/0
 
MULTIDIMENSIONAL STABILITY OF TIME-PERIODIC PLANAR TRAVELING FRONTS IN BISTABLE REACTION-DIFFUSION EQUATIONS [期刊论文]
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2017, 卷号: 37, 期号: 1-5, 页码: 2681-2704
Sheng, WJ;  Li, WT(李万同)
View/Download:122/0
 
TRAVELING WAVES AND ENTIRE SOLUTIONS FOR AN EPIDEMIC MODEL WITH ASYMMETRIC DISPERSAL [期刊论文]
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2017, 卷号: 37, 期号: 1-5, 页码: 2483-2512
Li, WT(李万同);  Xu, WB;  Zhang, L
View/Download:93/0
 
STABILITY OF PYRAMIDAL TRAVELING FRONTS IN THE DEGENERATE MONOSTABLE AND COMBUSTION EQUATIONS I [期刊论文]
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2017, 卷号: 37, 期号: 1-5, 页码: 2395-2430
Bu, ZH;  Wang, ZC
View/Download:77/0
 
ON THE EXISTENCE OF AXISYMMETRIC TRAVELING FRONTS IN LOTKA-VOLTERRA COMPETITION-DIFFUSION SYSTEMS IN R-3 [期刊论文]
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2017, 卷号: 22, 期号: 1-3, 页码: 1111-1144
Wang, ZC;  Niu, HL;  Ruan, SG
View/Download:82/0
 
GLOBAL EXISTENCE AND UNIQUENESS OF CLASSICAL SOLUTIONS FOR A GENERALIZED QUASILINEAR PARABOLIC EQUATION WITH APPLICATION TO A GLIOBLASTOMA GROWTH MODEL [期刊论文]
MATHEMATICAL BIOSCIENCES AND ENGINEERING, 2017, 卷号: 14, 期号: 1-2, 页码: 407-420
Wen, ZJ;  Fan, M;  Asiri, AM;  Alzahrani, EO;  El-Dessoky, MM;  Kuang, Y
View/Download:74/0
 
DYNAMICS OF A NONLOCAL SIS EPIDEMIC MODEL WITH FREE BOUNDARY [期刊论文]
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2017, 卷号: 22, 期号: 1-2, 页码: 247-266
Cao, JF;  Li, WT(李万同);  Yang, FY
View/Download:121/0
 

1 2 3 4 5 6 next

 

Valid XHTML 1.0!
Email:
Passwd
验 证:
换一张
Have you forgotten your password? Log In
Copyright © 2007-2018  兰州大学 - Feedback
Powered by CSpace